Exterior problems for the polyharmonic equation
Doklady Akademii Nauk, Tome 194 (1970) no. 6, pp. 1273-1276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_6_a7,
author = {V. I. Polovinkin},
title = {Exterior problems for the polyharmonic equation},
journal = {Doklady Akademii Nauk},
pages = {1273--1276},
year = {1970},
volume = {194},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_6_a7/}
}
V. I. Polovinkin. Exterior problems for the polyharmonic equation. Doklady Akademii Nauk, Tome 194 (1970) no. 6, pp. 1273-1276. http://geodesic.mathdoc.fr/item/DAN_1970_194_6_a7/